# SDR YENA2022031400181

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM +Y1292 LOCATED BTWN FR 12-24 AT FWD. GALLEY AREA (CPCP RELATED MPD TASK 531189-01); REMOVED AND REPLACED FLOORBEAM+Y1292 LOCATED BTWN FR12-24 AT FWD. GALLEY AREA IAW A320 SRM 51-42-11;SRM 51-72-11 AND DWG D53112812; D5311 0984. REF. AEROMAN WO 1138762 NR 2021-499834 FOR DETAILS. REMOVED AND REPLACED FLOORBEAM+Y1292 LOCATED BTWN FR12-24 AT FWD. GALLEY AREA IAW A320 SRM 51-42-11;SRM 51-72-11 AND DWG D53112812; D5311 0984. REF. AEROMAN WO 1138762 NR 2021-499834 FOR DETAILS.
